# SDR AALA2018053128001

- Difficulty date: May 28, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 73,272 hours, 11,909 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: WIN1331
- Condition: Separated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL COMING FROM THE CAPTAIN`S SIDE WINDOW.  IT STARTED DURING CLIMB, PASSING THORUGH 21,000 FT, CABIN ALTTITUDE OF 5,000 FT APPROXIMATELY.  STOPPED DURING DESCENT BELOW 13,700 FT.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND  SEPARATION OF THE WINDOW CAUSED THE LOUD SQUEL.  REMOVED AND REPLACED THE L2 WINDOW AND L2 WINDOW SEAL IAW AMM 56-11-02, AND 56-11-11. OPS AND LEAK CHECKED GOOD.
